# SDR GLBA20061033

- Difficulty date: December 6, 2007
- Submitted: December 13, 2007
- Operation: Air carrier
- Aircraft: N254GL
- Make and model: Beech 1900D
- Aircraft serial: UE254
- Aircraft time: 23,054 hours, 27,721 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 1144300027179
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HEAVY ANGLE CRACKED AT FUEL BEND RADIUS AT FS 288.0.  LENGTH APPROXIMATELY 1.5 INCHES.  MAINTENANCE REPAIRED LT HEAVY ANGLE AT FS 288 IAW SRM 53-90.  REPAIR AREA APPROXIMATELY 13.5 INCHES.  RII INSPECTION COMPLIED IAW GLA TASKCARD 8.2.1.
